# SDR VNAA202407050005

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 19,054 hours, 17,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146
- Condition: Damaged
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REO 690-53-61-1367 250 FH PERM REPAIR - TEMPORARY DISPOSITION FOR BLENDED GOUGE DAMAGE TO FUSELAGE SKIN BETWEEN FS1015.00-FS1051.30 AND STR22R- STR27 THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 250 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO. WITHIN 250 FLIGHT HOURS REPAIR OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.
